# SDR SWAA2022011804052

- Difficulty date: April 7, 2017
- Submitted: January 21, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 52,087 hours, 30,512 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Panel
- Condition: Elongated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING PANEL; 521ZB HAS ELONGATED HOLES. / REPAIRED WING PANEL 521ZB IAW B737 SRM 57-41-01-2R-1 REPAIR 1 REV. 61-10 AND RESTORED FINISH IAW B737 AMM 51-21-99-300-801 REV 62 -15FEB2007
